# SDR SWIA201743809

- Difficulty date: September 12, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 30,719 hours, 28,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED THE DOOR SILL IAW REO.
